# SDR UPS06448485

- Difficulty date: October 25, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 744-745 S39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT RT STRINGER 39R SUSPECT CRACKED AT STA 744 TO STA 745, CRACK LENGTH 1".  FWD CARGO COMPT BS 740-770 STR 39R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
